Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints. I


Author: Lamberto Cesari
Journal: Trans. Amer. Math. Soc. 124 (1966), 369-412
MSC: Primary 49.00
DOI: https://doi.org/10.1090/S0002-9947-1966-0203542-1
MathSciNet review: 0203542
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Cesari, (a) Semicontinuitá e convessitá nel calcolo delle variazioni, Ann. Scuola Norm. Sup. Pisa (3) 18 (1964), 389-423. (b) Un teorema di esistenza in problemi di controlli ottimi, ibid. (3) 19 (1965), 35-78. (c) An existence theorem in problems of optimal control, J. Soc. Indust. Appl. Math. Ser. A Control 3 (1965), 7-22. (d) Existence theorems for optimal solutions in Pontryagin and Lagrange problems, J. Soc. Indust. Appl. Math. Ser. A Control 13 (1965), 475-498. MR 0192936 (33:1161)
  • [2] A. F. Filippov, On certain questions in the theory of optimal control, Vestnik Moskov. Univ. Ser. Math. Mech. Astronom. 2 (1959), 25-32 = J. Soc. Indust. Appl. Math. Ser A Control 1 (1962), 76-84. MR 0149985 (26:7469)
  • [3] R. V. Gamkrelidze, On sliding optimal states, Dokl. Akad. Nauk SSSR 143 (1962), 1243-1245 = Soviet Math. Dokl. 3, (1962), 559-561. MR 0137904 (25:1352)
  • [4] L. Markus and E. B. Lee, Optimal control for nonlinear processes, Arch. Rational Mech. Anal. 8 (1961), 36-58. MR 0128571 (23:B1610)
  • [5] M. Nagumo, Über die gleichmässige Summierbarkeit und ihre Anwendung auf ein Variations-problem, Japan. J. Math. 6 (1929) 178-182.
  • [6] L. S. Pontryagin, Optimal control processes, Uspehi Mat. Nauk 14 (1959), 3-20; Amer. Math. Soc. Transl. (2) 18 (1961), 321-339.
  • [7] L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze, and E. F. Mishchenko, The mathematical theory of optimal processes, Gosudarst, Moscow, 1961; English transl., Interscience, New York, 1962; Pergamon Press, New York, 1964. MR 0166037 (29:3316b)
  • [8] E. O. Roxin, The existence of optimal controls, Michigan Math. J. 9 (1962), 109-119. MR 0136844 (25:305)
  • [9] L. Tonelli, (a) Sugli integrali del calcolo delle variazioni in forma ordinaria, Ann. Scuola Norm. Sup. Pisa (2) 3 (1934), 401-450; Opere Scelte, Vol. 3, Edizioni Cremonese, Rome, 1962, 192-254; (b) Un teorema di calcolo delle variazioni, Rend. Accad. Naz. Lincei 15 (1932), 417-423; Opere scelte, Vol. 3, 84-91. (c) Fondamenti di calcolo delle variazioni, Zanichelli, Bologna, 1921-1923, 2 volumes. MR 1556738
  • [10] L. Turner, The direct method in the calculus of variations, Ph.D. Thesis, PurdueUniv., Lafayette, Indiana, 1957.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49.00

Retrieve articles in all journals with MSC: 49.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0203542-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society